MAUDE Adverse Event Report: Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based

Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based
Model Number 2994
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the account contact to sales rep that during a crania procedure, an expired device was used during the case.No additional information.No product is available for evaluation.Additional information was received 31.08.2026 stating: was the use of expired product intentionally? no.Was the expiry date clear readable on the device? unknown.Why was a expired product used? i was told it was a complete accident by the or staff.What is the lot number? unknown.What was the date of the procedure? unknown.What was the indication for using the product? i was previously told it was for hemostasis.Was there any patient consequence? unknown.Can specific patient demographics initials / id; age or date of birth; bmi; gender; patient pre-existing medical conditions (i.E.Allergies, history of reactions), all concomitant medications, past medical history, any treatment required for events, dose, frequency, and therapy dates of study drugs be provided? unknown.What is the current condition of the patient? unknown.
 
Additional Manufacturer Narrative
No lot number is available.

Brand Name
SURGIFLO¿ Hemostatic Matrix Kit with Thrombin
Common Device Name
Agent, Absorbable Hemostatic, Collagen Based
Manufacturer (Section D)
Ferrosan Medical Devices A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key50750158
Report Number3008478369-2026-00034
Device Sequence Number10367689
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2994
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown